# SDR 2007UALA03989

- Difficulty date: October 1, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 51,749 hours, 19,199 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Faulty
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L THE SLIDE ARM LIGHT WON'T COME ON.
